MathSciNet Relay Station
MathSciNet bibliographic data
MR1055810 35B05 (35J60 58G20 58G30)
Ouyang, Tiancheng On the positive solutions of semilinear equations $\Delta u+\lambda u-hu^p=0$ on the compact manifolds. Trans. Amer. Math. Soc. 331 (1992), no. 2, 503–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement